# SDR J7SA2023021600350

- Difficulty date: February 8, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N650FX
- Make and model: Gulstm GVI
- Aircraft serial: 6268
- Aircraft time: 4,387 hours, 1,703 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED LEFT AND RIGHT-HAND HYDRAULIC PUMP CONNECTORS LOOSE FITTING AND BENT IN THE ENGINE DRIVEN HYDRAULIC PUMP. UPON REMOVAL, DISCOVERED CORROSION/DEBRIS IN THE ENGINE PUMP SIDE OF THE PLUGS AS WELL AS THE LOCKING FEATURE TOTALLY NONEXISTENT, AND PINS CORRODED AND TWISTED. REPLACED LEFT ENGINE DRIVEN HYDRAULIC PUMP. REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP. WORK COMPLETED IAW GULFSTREAM G650 29-12-01.
